Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Grainy rash on body, spots on chest, spreading to stomach, back, neck, face. Cure?

Dear Doctor, I have a grainy rash on my body for 5 days now. It started with a few spots on my chest and then it spread to my belly and my back. Then, the rash was visible on my forearms and spreading to my neck and face. Right now I have thousands of them on my back and on my chest. It is not super itchy, it is red and very grainy. I don t have a fever . I am 27 years old. How to get rid of the rash?
Asked On : Sat, 5 Jan 2013
Answers:  1 Views:  518
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi dear, this may be p. roseae. i would like to know if u had sore throat. it is usually associated with this but not necessary. lesions are usually mild itchy. it is a probable viral infection.
here are my suggestions for u....
use desonide lotion once in night for 7 days
take tab cetrizine if u have itching.
hope u get fine soon. thank u
Answered: Sat, 5 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor